# SDR CA991209030

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172I
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C172MTM
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Broken
- Location: Rudder Pedal
- Part time: 5,554 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE PILOT HEARD A SNAP AND COULD NO LONGER EXECUTE RIGHT TURNS.  MAINTENANCE FOUND THE LEFT RUDDER PEDAL RETURN SPRING BROKEN.
